MAUDE Adverse Event Report: RICHARD WOLF GMBH; PORTIO CONE ATTACHMENT SZ LARGE

RICHARD WOLF GMBH; PORTIO CONE ATTACHMENT SZ LARGE
Model Number 837891
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf (b)(4).(b)(4) is the importer of this device.Rwmic considers this mdr/complaint open.Rwmic will submit a follow up report after the device evaluation has been completed and/or new information becomes available.
 
Event or Problem Description
Rwmic received medwatch report mw5098196 on 01/19/2021: portio cone attachment inadvertently detached from uterine manipulator.This has occurred on 2 separate occasions.It was not noticed the first occurrence and remained in the patient.Fda safety report id# (b)(4) on 01/22/2021: spoke to customer who stated that this is an ongoing issue with the cones being loose on the handles.Patient went home with the cone inside and expelled it.Will the device be returned? yes.Was the device being used during a procedure when the issue occurred? yes.Was there any injury or illness to the patient due to the reported issue? no.Was there any injury or illness to any other personnel due to the reported issue? no.Did the issue cause a delay in the procedure being performed? no.Did the delay put the patient at risk? (only applicable if there was a report of delay) n/a.Was there a similar back-up device available for use? yes.Was the scheduled procedure completed? yes.

Common Device Name
PORTIO CONE ATTACHMENT SZ LARGE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key11240176
Report Number1418479-2021-00001
Device Sequence Number17159185
Product Code HDC
UDI-Device Identifier04055207040027
UDI-Public04055207040027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number837891
Device Catalogue Number8378.91
Device Lot Number51013717
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1